# SDR CA960826022

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D2A34C58
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6310
- Condition: Housing Broke
- Location: Mt Flange
- Part time: 1,229 hours
- Component: Slick
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAGNETO HOUSING BROKE AT MOUNTING FLANGE. COUPLING WAS ALSO DAMAGED.
